I have been taking them for 16 going on 17 years, I take 15 pills a day. They are the 15mg, I have 4 doctors working on my issues 16 years ago I fall from a ladder 37 feet and was taken to 2 hospitals and was in rehab for many years after that, now I have issues with every thing from my head to my feet. The doctors tried to fix the issues but now they just give me more medications, percocets are not the only pain medication I take. What should I do?
My advice to you is to go and see a psychiatrst to consult with him or her about issues coming off a combo of pain medications. My first concern with you taking that many percs a day is the amount of tylenol in the percs. Tylenol can destroy your liver. And if you have been taking 15 a day, I'd go get testing on your liver. Stop now whilst you still have a liver. All pain meds, the narcotics, go thru your liverc too. Something to be aware of.
Anway, back to the shrink, since you by now are addicted or dependent on narcotis, you cannot stop them with out unbelievably awful with drawal symptoms where you are SICK. Going to a shrink, who can prescribe narcotics, and letting it all hang out, I am assuming there is a little depression involved too, since you've had problems this long.
My shrink, after I got addicted to drugs given to me by a "Pain Management" doctor, and then she would not care for my pain adequately, told me no longer with the pain doc merry go round, he would take care of me and he did.
I am on suboxone, I had no withdrawal symptoms and actually all of my wds went away after my first dose of suboxone... the light went of in my head that I was always on the edge of major wds for months because of the other doc mistreating me medically and was meaner than a venomous viper, my shrink is a lifesaver... that is my advice... no more percs... something better...
Just saying cause you asked, but you realize this is my opinion only. I am on disability, but before had a masters in nursing an worked ICU and ER... so I know a little about pain, used to work with anesthesiologists in patient care.
Peace and may the force be with you,
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2010 • 3 answers
Posted 25 Jul 2010 • 5 answers
Posted 19 Nov 2010 • 2 answers
Posted 19 Nov 2011 • 3 answers
I have been taking Percocet for 2 years and it did helped but now more I take ,less efect and tired?
Posted 26 Jun 2012 • 1 answer